# SDR SWAA2022092724637

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 27,043 hours, 12,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Out Of Adjust
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING WINDOW EXIT SIGN NEEDS TO BE REATTACHED. / [01] RESECURED MID CABIN EXIT SIGN PER AMM 33-51-00.
